Get Dettol Kit worth Rs. 130 for just Rs. 4
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Overview

Combiflam Suspension

Manufacturer: Sanofi India Ltd
Medicine composition: Ibuprofen, Paracetamol
Prescription vs.OTC: Prescription by Doctor required

Combiflam Suspension treats inflammations as well as pain. It acts as a non-steroidal anti-inflammatory drug (NSAID) that controls hormones in the body which cause pain and inflammation. It thus offers relief from several problems like toothache, headache, arthritis, pain in the back, other types of small injuries and menstrual cramps.

The drug is suitable for adults as well as children who are 6 months and above.

Ensure that you do not take Combiflam Suspension if-

  • You have heart disease and are at a risk of suffering from a stroke or heart attack. Even those who do not have heart problems are likely to suffer a stroke or a heart attack because of prolonged use of Combiflam Suspension.
  • You have recently had a bypass operation.
  • You are allergic to any substance that is present in Combiflam Suspension.

If you have health problems like asthma, fluid retention, kidney issues, frequent development of ulcers and bleeding, ask you medical practitioner if you can take Combiflam Suspension. The drug should not be taken during the last trimester of pregnancy as it has been found that it can harm the fetus. Research has not revealed if the drug is harmful for infants who are still breast feeding. In this case it is best that you take your doctor’s advice.

You will experience a few side effects when you take this medication. In case of Combiflam Suspension some minor side effects that may occur are anemia, vomiting, hypertension, hemorrhage, low hemoglobin levels and eosinophilia. These side effects are quite common and will go away in some time. Get in touch with your health care provider as soon as possible if you develop some of these more serious side effects like pain in the stomach, indigestion, problems with breathing, weight gain, itchy skin, feeling excessively tired and weak, problems with urinations and bowel movements, development of acid in the stomach etc.

Information given here is based on the salt and content of the medicine. Effect and uses of medicine may vary from person to person. It is advicable to consult a Internal Medicine Specialist before using this medicine.

Dysmenorrhea
Combiflam Suspension is used to relieve excessive pain and cramps during menstruation.
Combiflam Suspension is used to treat symptoms like tender and painful joints associated with Osteoarthritis.
Combiflam Suspension is used to treat symptoms like swelling, pain, and stiffness of joints associated with Rheumatoid Arthritis.
Fever and Pain
Combiflam Suspension is used to treat headache, back pain, and fever.
Not recommended in patients with known allergy to Combiflam Suspension or non-steroidal anti-inflammatory (NSAID) drugs
Not recommended in patients with known conditions like asthma, rhinitis, and urticaria.
Coronary Artery Bypass Surgery (CABG)
Not recommended in patients with recent heart surgery.
Not recommended in patients with peptic ulcer disease or any gastrointestinal bleeding disorders.
In addition to its intended effect, Combiflam Suspension may cause some unwanted effects too. In such cases, you must seek medical attention immediately. This is not an exhaustive list of side effects. Please inform your doctor if you experience any adverse reaction to the medication.
Acid or sour stomach Major Common
Heartburn Major Common
Nausea and Vomiting Major Common
Abdominal discomfort Major Less Common
Constipation Major Rare
Decreased urine output Major Rare
Yellow colored eyes or skin Major Rare
Skin rash Major Rare
Ringing or buzzing in the ears Minor Common
Nervousness Minor Common
Loss of appetite Minor Rare
Running Nose Minor Rare
How long is the duration of effect?
The effect of this medicine lasts for an average duration of 4 to 6 hours.
What is the onset of action?
The effect of this medicine can be observed in 30 to 60 minutes.
Are there any pregnancy warnings?
This medicine is not recommended for pregnant women.
Is it habit forming?
No habit forming tendencies were reported.
Are there any breast-feeding warnings?
This medicine is known to excreted through breast milk in small amounts. It is recommended in breastfeeding women.
Below is the list of medicines, which have the same composition, strength and form as Combiflam Suspension , and hence can be used as its substitute.
Concept Pharmaceuticals Ltd
Aristo Pharmaceuticals Pvt Ltd
Zydus Cadila
Jagsonpal Pharmaceuticals Ltd
Indoco Remedies Ltd
Dales Pharmaceuticals Ltd
East African India Remedies Pvt Ltd
Overseas Healthcare Pvt Ltd
Glenmark Pharmaceuticals Ltd
McW Healthcare
Leben Laboratories Pvt Ltd
Missed Dose instructions
The missed dose can be taken as soon as you remember. However, the missed dose should be skipped if it is almost time for the next dose.
Overdose instructions
Seek emergency medical treatment or contact the doctor in case of overdose.
India
United States
Japan
Whenever you take more than one medicine, or mix it with certain foods or beverages, you"re at risk of a drug interaction.
Interaction with Disease
Asthma Major
Combiflam Suspension should not be taken if you have NSAID-sensitive asthma. Any such history should be reported to the doctor so that appropriate substitution can be done.
Fluid Retention and edema Major
Combiflam Suspension should be taken only after consulting a doctor. Monitoring of blood pressure and heart conditions is necessary on a regular level during the course of therapy.
Skin rash Major
Combiflam Suspension can cause these fatal skin allergies without any warnings. Signs and symptoms like rashes, hives, fever or other allergic symptoms should be reported without any delay. This condition requires immediate medical intervention.
Interaction with Alcohol
Alcohol Moderate
This medicine should not be consumed with alcohol. Symptoms of stomach bleeding (such as the presence of dried and coffee colored blood in cough or stools) should be reported to the doctor immediately.
Interaction with Lab Test
Lab
Information not available.
Interaction with Food
Food
Information not available.
Interaction with Medicine
Methotrexate Major
Combiflam Suspension may increase the blood levels of methotrexate and can cause liver injury, breathing problem, and bleeding. Inform the doctor if you are receiving pain killers. The dose should be adjusted based on the clinical condition. Close monitoring of kidney function and blood cell count is necessary.
Moderate
Use with caution as this combination will increase the risk of gastrointestinal bleeding. Inform the doctor if you are taking either of the medicines. Consider taking alternative medicine after consulting your doctor.
Major
Combiflam Suspension may reduce the effect of aspirin and increases the risk of bleeding. Any symptoms like gastrointestinal bleeding, abdominal pain, blood in stools should be informed to the doctor. An alternate medicine should be considered based on the clinical condition.
Moderate
If you are taking antihypertensives like furosemide and ramipril with Combiflam Suspension, then you are at increased risk of kidney damage. This interaction is more likely to happen in the elderly population. Regular monitoring of kidney function is necessary. The dose should be adjusted based on the clinical condition.
Combiflam Suspension is a nonsteroidal anti-inflammatory drug that works by inhibiting the enzymes cyclo-oxygenase I and II. This leads to a decrease in the synthesis of prostaglandins that regulate fever, inflammation, pain and swelling.
What are you using Combiflam Suspension for?
Fever and Pain
Other
Dysmenorrhea
Rheumatoid Arthritis
Osteoarthritis
How much was the improvement?
Average
Excellent
Poor
How long did it take before seeing improvement?
Within 2 hours
Within 6 hours
Within a day
More than 2 days
Within 2 days
How frequently did you take this medicine?
Thrice a day
Once a day
Not taking on daily level
Twice a day
How did you take this medicine?
With Food
With or without food
What were the side effects of this medicine?
Nausea and Vomiting
Constipation
Decreased urine output
Skin Rash
Disclaimer: The information produced here is best of our knowledge and experience and we have tried our best to make it as accurate and up-to-date as possible, but we would like to request that it should not be treated as a substitute for professional advice, diagnosis or treatment.

Lybrate is a medium to provide our audience with the common information on medicines and does not guarantee its accuracy or exhaustiveness. Even if there is no mention of a warning for any drug or combination, it never means that we are claiming that the drug or combination is safe for consumption without any proper consultation with an expert.

Lybrate does not take responsibility for any aspect of medicines or treatments. If you have any doubts about your medication, we strongly recommend you to see a doctor immediately.

Popular Questions & Answers

I suffer from severe headache n then I take combiflam then after sometimes I feel good. Is it harmful to take 3-4 combiflam tabs in a week.Please tell.

PDDM, MHA, MBBS
General Physician, Nashik
I suffer from severe headache n then I take combiflam  then after sometimes I feel good. Is it harmful to take 3-4
co...
Yes, you should avoid excessive use of painkillers. Here is how you can help yourself:- apply an ice pack to the painful area of your head. Try placing it on your forehead, temples, or the back of your neck. Take a warm bath or shower; take a nap; or take a walk. Ask someone to rub your neck and back, or treat yourself to a massage. Apply gentle, steady rotating pressure to the painful area of your head with your index finger and/or thumb. Maintain pressure for seven to 15 seconds, then release. Repeat as needed. Rest, sit, or lie quietly in a low-lit room. Close your eyes and try to release the tension in your back, neck, and shoulders.
1 person found this helpful

I am 20 Yeats old and I have backpain on last since 8 to 10 days I used combiflam after using combiflam I fell Mitch better now but totally not well.

M S Orthopaedics, MBBS
Orthopedist, Mumbai
I am 20 Yeats old and I have backpain on last since 8 to 10 days I used combiflam after using combiflam I fell Mitch ...
Hello lybrate user, good to hear that you are feeling much better from the pain relief medication. However, this is only symptomatic treatment and not the treatment of the cause. If adequate time has passed from the onset of your pain, I think the damaged tissue might have healed and it would be a good time to start you on physiotherapy exercises to strengthen your back muscles. Exercises help you increase the blood flow to your back and also improve the chances of removal of pain stimulating molecules from the site. They also help in stabilizing the spine. But, these exercises have to be started in a graded manner so that you don't injure yourself. You can consult a good physiotherapist or an orthopedic surgeon for the same. Hope this helps.
1 person found this helpful

Is combiflam once in a while during headache (max twice a month) okay? Or is it very damaging?

MBBS, Diploma in cosmetology, Cc USG
General Physician, Gurgaon
Is combiflam once in a while during headache (max twice a month) okay? Or is it very damaging?
Do not take medicine empty stomach to avoid gastritis drink lot of water to minimise side effects of medicine.
1 person found this helpful

I want to know about fever tablet that combiflam tablet is good for fever and pain issue or not.

MBBS, Diploma in Nutrition and Health Education (DNHE), Diploma in Clinical Cosmetology
General Physician, Noida
I want to know about fever tablet that combiflam tablet is good for fever and pain issue or not.
For fever you can take tablet paracetamol 500 mg after food (If No Drug Allergy) as and when required for fever more than 99 f (maximum 3 tablets with gap of 8 hr can be taken in a day) for 3 days for fever and pain you can take one tablet of Combiflam after food (If No Drug Allergy)

I have frequent headaches. What should I do? And is combiflam medicine a pain killer?

MBBS, Diploma in Nutrition and Health Education (DNHE), Diploma in Clinical Cosmetology
General Physician, Noida
I have frequent headaches. What should I do? And is combiflam medicine a pain killer?
Hello, you may be having headache because of stress/ refractory problems/ any ENT problem kindly follow advises given below: you can take: 1. Tablet Crocin (Paracetamol 500 mg) one tablet after food when required for headache after food for 2-3 days (maximum 2 tablets with gap of 12 hour can be taken in a day) 2. Adequate sleep 6-8 hr in a day 3. Get check eyes for refractive error for any change in no. 4. We need to go for ent evaluation to rule out sinusitis 5. Get BP checked 6. Regular physical exercise and meditation and yoga Yes Tablet Comiflam is painkiller but you should avoid self medication complete history of your headache for further management like duration, severity, aggravating factors/relieving/ triggering/ associated factor to reach diagnosis/relieving/ triggering/ associated factor to reach diagnosis consult physician for further management.

Popular Health Tips

7 Ways To Minimise Allergic Diseases!

MD - Homeopathy, BHMS
Homeopath, Gurgaon
7 Ways To Minimise Allergic Diseases!

1. Temperature

The abrupt change of temperature is the major culprit causing and precipitating asthma and allergic rhinitis. Try your best to avoid exposure to the extreme and sudden variation of temperature while bathing, eating, drinking and sleeping, use nothing too hot in cold weather and nothing too chilled in hot weather. Variation of more than 20 degrees centigrade of temperature causes immunological injury to life force and causes over-sensitisation of the living being. Hence body overreacts to allergens and results in allergic diseases like sneezing and running nose asthma etc.

2. Restrict diet

Avoid (if possible) or at least minimise eating rice, banana and colocasia roots (arvi) during severe sneezing, difficulty in breathing, severe coughing and running nose (arvi). Also, avoid specific edibles which make you worse.

3. Regular exercise

Maintain regular symptom limited exercise (as per age of patient). Walk for 45 minutes or more daily.

4. Anti-inflammatory drugs

Avoid all pain killer and fever pills such as salicylic acid (aspirin-disprin), paracetamol (crocin), nemuselide (nemulid, nice), ibuprofen (brufen, combiflam etc.) except for high grade fever. All such type of medicines cause bronchospasm (constriction of air passage) and lead to asthma.

5. Don't overreact

Slight running nose and sneezing in asthmatic patients ameliorate their difficulty in breathing. Do not suppress minor sneezing and running nose unnecessarily with anti allergic medicines.

6. No to perfumes 

Avoid all sorts perfume scented items such as deodorants, toothpaste, soaps, shampoo, oils etc.

7. Dust mites

Beware of house dust mites and storage mites hidden in quilts, carpets, mattresses, pillows, storage of bed, almirah, old forgotten books and clothes. House dust is the most common cause to precipitate allergic symptoms because the majority of the human population has developed antibodies against antigens derived from dead and live house and storage dust mites. Use all washable beddings instead of heavy mattresses, washable bed linen and quilts.

2 people found this helpful

Dengue fever – prevention, treatment and homeopathic medicines

BHMS
Homeopath, Faridabad
Dengue fever – prevention, treatment and homeopathic medicines
What is Dengue Fever?

Dengue is a mosquito-borne disease caused by any one of four closely related dengue viruses (DENV-1, -2, -3, and -4). Infection with one serotype of DENV provides immunity to that serotype for life, but provides no long-term immunity to other serotypes. Thus, a person can be infected as many as four times, once with each serotype.

Dengue viruses are transmitted from person to person by Aedes mosquitoes (most often Aedes aegypti) in the domestic environment.= What are the symptoms of Dengue Fever?

Classic dengue fever, or “break bone fever,” is characterized by acute onset of high fever 3–14 days after the bite of an infected mosquito.

Symptoms include

frontal headache,
retro-orbital pain,
myalgias,
arthralgias,
hemorrhagic manifestations,
rash, and
low white blood cell count

The patient also may complain of anorexia and nausea.

Acute symptoms, when present, usually last about 1 week, but weakness, malaise, and anorexia may persist for several weeks.

Some patients with dengue fever go on to develop dengue hemorrhagic fever (DHF), a severe and sometimes fatal form of the disease.

= Diagnosis of Dengue Fever

The diagnosis of dengue is usually made clinically.

The classic picture is high fever with no localising source of infection, a petechial rash with thrombocytopenia and relative leukopenia – low platelet and white blood cell count.

= Laboratory Diagnosis of dengue infection

One can get DENGUE FEVER ANTIBODY, IgM & IgG. This is a costly test. From Dr Lal Path Lab, it is costing nearly Rs. 1200.

= Aim of treatment of dengue fever:

• Relieving symptoms of pain.
• Controlling fever.
• Telling patients to avoid aspirin and other nonsteroidal, anti-inflammatory medications because they may increase the risk for hemorrhage.
• Reminding patients to drink more fluids, especially when they have a high fever.

= How to Treat Dengue Fever

• Drink plenty of fluids and get plenty of rest.
• Antipyretics to control temperature. Children with dengue are at risk for febrile seizures during the febrile phase of illness.
• Avoid aspirin and other nonsteroidal, anti-inflammatory medications because they increase the risk of hemorrhage. People generally take Brufen or Combiflam tablets in such fever conditions, these are to be avoided.
• Get platelet counts.

= Prevention of Dengue Fever

– There is no tested and approved vaccine for the dengue.
– Primary prevention of dengue is mosquito control.

= Dengue fever and Homeopathy medicines

In Homoeopathy, we have more than 20 medicines which can be taken based on different symptoms of fever in different stages. I would suggest you to please consult your homeopathic physician or homeopathic consultant for appropriate selection of the homeopathic drug for dengue fever.
6 people found this helpful

Dengue Fever Prevention, Treatment And Homeopathic Medicines

BHMS
Homeopath, Faridabad
Dengue Fever   Prevention, Treatment And Homeopathic Medicines

What is Dengue Fever?

Dengue is a mosquito-borne disease caused by any one of four closely related dengue viruses (DENV-1, -2, -3, and -4). Infection with one serotype of DENV provides immunity to that serotype for life, but provides no long-term immunity to other serotypes. Thus, a person can be infected as many as four times, once with each serotype.

Dengue viruses are transmitted from person to person by Aedes mosquitoes (most often Aedes aegypti) in the domestic environment.= What are the symptoms of Dengue Fever?

Classic dengue fever, or “break bone fever,” is characterized by acute onset of high fever 3–14 days after the bite of an infected mosquito.

Symptoms include

  • Frontal headache,

  • Retro-orbital pain,

  • Myalgias,

  • Arthralgias,

  • Hemorrhagic manifestations,

  • Rash, and

  • Low white blood cell count


The patient also may complain of anorexia and nausea.

Acute symptoms, when present, usually last about 1 week, but weakness, malaise, and anorexia may persist for several weeks.

Some patients with dengue fever go on to develop dengue hemorrhagic fever (DHF), a severe and sometimes fatal form of the disease.

 Diagnosis of Dengue Fever

The diagnosis of dengue is usually made clinically.


The classic picture is high fever with no localising source of infection, a petechial rash with thrombocytopenia and relative leukopenia – low platelet and white blood cell count.

Aim of treatment of dengue fever:

• Relieving symptoms of pain.
• Controlling fever.
• Telling patients to avoid aspirin and other nonsteroidal, anti-inflammatory medications because they may increase the risk for hemorrhage.
• Reminding patients to drink more fluids, especially when they have a high fever.

How to Treat Dengue Fever

• Drink plenty of fluids and get plenty of rest.
• Antipyretics to control temperature. Children with dengue are at risk for febrile seizures during the febrile phase of illness.
• Avoid aspirin and other nonsteroidal, anti-inflammatory medications because they increase the risk of hemorrhage. People generally take Brufen or Combiflam tablets in such fever conditions, these are to be avoided.
• Get platelet counts.

Prevention of Dengue Fever

– There is no tested and approved vaccine for the dengue.
– Primary prevention of dengue is mosquito control.

Dengue fever and Homeopathy medicines

In Homoeopathy, we have more than 20 medicines which can be taken based on different symptoms of fever in different stages. I would suggest you to please consult your homeopathic physician or homeopathic consultant for appropriate selection of the homeopathic drug for dengue fever.

7 people found this helpful

BDS
Dentist, Mumbai
Pain killers like ibuprofen and aspirin can be taken to lighten the inflammation or pain caused by the root canal treatment.

BDS, PGDFO
Dentist, Gadchiroli
Pain killers like ibuprofen and aspirin can be taken to lighten the inflammation or pain caused by the root canal treatment.
1 person found this helpful

Table of Content

About Combiflam Suspension
When is Combiflam Suspension prescribed?
What are the contraindications of Combiflam Suspension ?
What are the side effects of Combiflam Suspension ?
Key highlights of Combiflam Suspension
What are the substitutes for Combiflam Suspension ?
What are the dosage instructions?
Where is the Combiflam Suspension approved?
What are the interactions for Combiflam Suspension ?